# SDR SWAA2021030851686

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON PRESSURE DECK WEB AT BS 663 AND RBL 41 IN CENTER PAX CABIN LENGTH OF CRACK IS 0.400 IN / EVALUATED CRACK ON PRESSURE DECK WEB AT BS 663 AND RBL 41 IN CENTER PAX CABIN AND REPAIRED I.A.W B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG.202 DUE TO NO FOUND ALLOWABLE DAMAGE FOR CRACK ON SRM MODE REPAIR PARTS FROM MATERIAL ALUMINUM SHEET 0.080' 2024T3' P.O 2020-213281 ALUMINUM SHEET 0.063' 2024 T3 P.O 2020-221732 AND EXTRUSION BAC1505-100052 P.O 2020-163319.
